# SDR SWAA2019100137315

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 67,131 hours, 39,739 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING UPPER INBOARD BUSHING HAT FACE CORRODED. / REPAIRED FACE  PER SRM.
